# SDR AUS20010491

- Difficulty date: April 23, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: TO
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DOOR SENSORS AND CONNECTORS CONTAMINATED.
